... Welbutrin, but seems to interact with patch. I've been severely nauseous every morning since starting fentanyl patch. Thanks.
Hi, if you just started the Fentanyl patches then that is most likely what is making you sick. There shouldn't be a problem between the Fentanyl and the antidepressants. I was on 200 mcg of the Duragesic Patches for years and changed antidepressants a few times while taking them including ... Wellbutrin, Effexor, Cymbalta , etc. Just talk to the doctor and make sure they know what's going on with you! Good luck!
I take Fentanyl and an anti anxiety/anti depressant: Clomipramine HCL 25mg (at night).
Be careful for the first few weeks and don't take one in the morning (my record sleep in was 29.5 hours).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Chronic Pain - I am prescribed the Fentanyl Patch 50mcg, and Hydrocodone 10/325mg. It isn't working?
Updated 19 Apr 2017 • 5 answers
Updated 15 Nov 2013 • 3 answers
Updated 9 Jan 2019 • 10 answers
AATN: Mylan Fentanyl patch users... If your having a hard time getting your fentanyl patch to stick?
Updated 23 Oct 2018 • 9 answers
Updated 10 Oct 2018 • 3 answers